# SDR WWMA9500066

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 957
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE LEFT MAIN LANDING GEAR INTRANSIT LIGHT ILLUMINATED AND REMAINED ON UNTIL THE LANDING GEAR WAS EXTENDED.  THE LEFT MAIN LANDING GEAR UPLOCK SWITCH WAS REPLACED IAW J32 AMM 32-60, NO FURTHER PROBLEMS.
